It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • SSRI's causing anger and depression??



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-06-2008, 06:51 PM   #1
    nashvillegirl
    Junior Member
    (female)
     
    Join Date: Jan 2007
    Location: tn
    Posts: 29
    nashvillegirl HB User
    Angry SSRI's causing anger and depression??

    I have suffered from general anxiety and panic attacks for the last 12 yrs or so. I previously took zoloft and it helped a great deal. I stopped for several years and recently started up again and it didn't help me hardly at all. I felt like it almost made me worse and feel angry and depressed (I have never had problems with depression previously). So I switched to Lexapro, which has helped even less than the zoloft. I have NO lidibo at all and I am in a terrible mood constantly, and still have anxiety. I have NO reason to be depressed/angry at all. My dr. will not give me anything else to try (she is just a general pract). I don't know what else to do. I don't know if it's worth going to psych since my insurance won't pay without a refereal and my general dr. won't give me one since she told me I need to "pray and meditate" about it. Ok..that's realistic..

    Has anyone felt worse while taking SSRI's? I don't know why they would have helped me before and not now. I guess I am just going to go back to taking nothing and being a nervous wreck all the time, at least I wasn't mean and depressed then I guess. I don't know what else to try.

     
    Sponsors Lightbulb
       
    Old 01-07-2008, 06:38 AM   #2
    Destiny81583
    Inactive
    (female)
     
    Join Date: Mar 2004
    Posts: 62
    Destiny81583 HB User
    Re: SSRI's causing anger and depression??

    I was on prozac for almost 2 years and within the past 3 months I became extremely depressed and my anxiety worsened. I was switched to Cymbalta which has made a difference. If your doctor refuses to switch you, then you need to consider seeing a different doctor. Some doctors just don't have enough experience with treating these problems. I know mine doesn't. My mom had called my gp and told them i was having suicidal thoughts after having my prozac dose upped...and all they said was bring her to the hospital..instead of saying bring her in and we'll switch her off of that to something else. I wish you luck, and I would def see about switching your gp.

     
    Old 01-07-2008, 06:40 AM   #3
    granny0
    Senior Veteran
    (female)
     
    Join Date: Sep 2007
    Location: USA
    Posts: 844
    granny0 HB User
    Re: SSRI's causing anger and depression??

    Hey there,
    I've been running thru SSRI list lately and am beginning to wonder the same thing. Originally I was on Paxil for a few years and it helped my anxiety, but then I became very depressed. Tryed Cymbalta and after 2 weeks could not take it due to headaches. Was switched to Lexapro and had been on those for about 2 months. I felt I was doing worse, not better, so my dr just switched me to Zoloft. I just stopped the Lexapro Friday and started the low dose (1/2 pill of Zoloft) and I feel a little better. I'm thinking the Lexapro was making me worse. If I continue to feel better on the half dose of Zoloft, I don't think I will increase to full dose. My doctor also will not prescribe anti-anxiety meds with the exception of clonazapam, which I can't stand (gives me indigestion and makes me way to tired to function during the day).
    Best wishes to you.
    JB

     
    Old 01-07-2008, 12:31 PM   #4
    JennFL
    Junior Member
    (female)
     
    Join Date: Dec 2007
    Location: Coconut Creek
    Posts: 28
    JennFL HB User
    Re: SSRI's causing anger and depression??

    personally I would switch GP because it is your right if you think you need to see a psyc doc and I think you do. GP only know so much mine just randomaly gave me SSRI's that werent even for what I had (GAD,PA) so I went to the psyc and she said right off I was on the wrong meds switched me and I have been great ever since. No doctor should tell you to pray if you are suffering and having issues. Praying is good but you need a psyc!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    anxiety/depression,etc a result of the pain,etc from fibro or Mikeyson3 Fibromyalgia 7 04-24-2010 04:00 PM
    For Scotsman/Howie - SSRI's/MAV Boslee2008 Inner Ear Disorders 10 07-13-2008 08:25 PM
    non SSRI success anyone??? meredith100 Obsessive Compulsive Disorder (OCD) 1 10-20-2007 06:58 PM
    SSRI's causing panic attacks?? pynkett Anxiety 6 07-29-2007 07:23 PM
    SSRI drugs rejected by body. sinnister81 Depression 3 09-26-2005 01:37 PM
    SSRI'S Need Advice jadeearth Inner Ear Disorders 10 12-06-2004 09:19 AM
    Can SSRI's cause bi-polar? glamdais Bipolar Disorder 11 08-09-2004 10:16 AM
    To PORTIA...and everyone who thinks that SSRI's aren't harming people Wonderingwhy Depression 13 05-21-2004 07:30 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:33 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!